Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What medication should I take for cough ?

hello, doctor m pregnant of 2 month and some days i was suffred from fever and coughness and now fever has gone but still have little cough comes and my doc has done some blood test and all den all r negative den again she gave me antiboitcs for this problem and now fever gone but still cough comes and after i took any meal i got a bitterness in my month.tell me wat it indicates and all................................ tell me the solution.
Asked On : Wed, 29 Jun 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Few medicine cause bitter taste as their side effect. As you have taken medicines it could be the cause. Once you stop these tablets bitter taste will also go. Other possibility could be morning sickness. discuss your problem with your doctor. Drink lot of water. Take care.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor